| Model Number |
VTICM5 12.6 (-11.50/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health effect clinical code: 4581 - over/under correction.H3: device evaluation is not required.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens and over/under correction are identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced over/under correction.The lens exchanged for a same length different power lens and the problem was resolved.Cause of the event was reported as unknown," lens replacement according to the patient's vision preference." this report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Claim#: (b)(4).